Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Unprotected sex. Took i-pill, withdrawal bleeding, abdominal pain. Side effects of medication?

Hi Doctor, I am a 24 year old lady. I had unprotected sex 2days after my period stopped on 22nd August. He didn t cum but just to avoid anything out of pre-cum i had i- pill in next 36hours. after 6 days i had withdrawal bleeding for 3 days (till 2nd september). Today its my due date for periods but i can see certain changes in me. I can see a very sticky thick thing coming out everyday since past 7 days, feel bad in mouth and having little abdominal pain . Is it some side effects of the pill? Hope I am not pregnant?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Sex after two days of stopping periods is unlikely to make you pregnant, as ovulation doesn't occur at this time of cycle.In addition you took the pill.

Current symptoms are likely due to pill and your periods might not come on the regular expected time.

I guess you can wait watch for few more days.Regards.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor